# SDR SWAA2016081154746

- Difficulty date: July 15, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101733
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EMERGENCY EXIT LIGHT BROKEN.   R & R LIGHT IAW AMM.
